×

Found 182 Documents (Results 1–100)

100
MathJax

The Laplacian on some self-conformal fractals and Weyl’s asymptotics for its eigenvalues: a survey of the analytic aspects. (English) Zbl 1486.35315

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Titchmarsh-Weyl formula for the spectral density of a class of Jacobi matrices in the critical case. (English. Russian original) Zbl 1478.15051

Funct. Anal. Appl. 55, No. 2, 94-112 (2021); translation from Funkts. Anal. Prilozh. 55, No. 2, 21-43 (2021).
MSC:  15B52 60B20 33C45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pseudo-differential perturbations of the Landau Hamiltonian. (English) Zbl 1461.35173

Miranda, Pablo (ed.) et al., Spectral theory and mathematical physics. Proceedings of the conference, STMP 2018, Santiago, Chile, December 3–7, 2018. Cham: Springer. Lat. Am. Math. Ser., 87-104 (2020).
MSC:  35P20 35S05
PDF BibTeX XML Cite
Full Text: DOI

Generic asymptotics of resonance counting function for Schrödinger point interactions. (English) Zbl 1453.35057

Kurasov, Pavel (ed.) et al., Analysis as a tool in mathematical physics. In memory of Boris Pavlov. Collected papers presented at the conferences “Spectral Theory and Applications”, Stockholm, Sweden, March 13–15, 2016 and “Operator Theory, Analysis and Mathematical Physics – OTAMP2016”, Euler International Mathematical Institute, St. Petersburg, Russia, August 2–7, 2016. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 276, 80-93 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Regularly varying functions, generalized contents, and the spectrum of fractal strings. (English) Zbl 1423.35282

Niemeyer, Robert G. (ed.) et al., Horizons of fractal geometry and complex dimensions. 2016 summer school on fractal geometry and complex dimensions, in celebration of the 60th birthday of Michel Lapidus, California Polytechnic State University, San Luis Obispo, California, USA, June 21–29, 2016. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 731, 63-94 (2019).
MSC:  35P20 28A80
PDF BibTeX XML Cite
Full Text: DOI arXiv

Microlocal analysis, sharp spectral asymptotics and applications II. Functional methods and eigenvalue asymptotics. (English) Zbl 1441.35003

Cham: Springer (ISBN 978-3-030-30540-6/hbk; 978-3-030-30541-3/ebook). xix, 525 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Microlocal analysis, sharp spectral asymptotics and applications I. Semiclassical microlocal analysis and local and microlocal semiclassical asymptotics. (English) Zbl 1441.35002

Cham: Springer (ISBN 978-3-030-30556-7/hbk; 978-3-030-30557-4/ebook). xlix, 889 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

The Krein-von Neumann realization of perturbed Laplacians on bounded Lipschitz domains. (English) Zbl 1372.35200

Eisner, Tanja (ed.) et al., Operator theory, function spaces, and applications. International workshop on operator theory and applications, Amsterdam, The Netherlands, July 14–18, 2014. Basel: Birkhäuser/Springer (ISBN 978-3-319-31381-8/hbk; 978-3-319-31383-2/ebook). Operator Theory: Advances and Applications 255, 49-66 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A bound for the eigenvalue counting function for higher-order Krein Laplacians on open sets. (English) Zbl 1339.35202

Exner, Pavel (ed.) et al., Proceedings of the QMath12 conference on mathematical results in quantum mechanics, Berlin, Germany, September 10–13, 2013. With DVD-ROM. Hackensack, NJ: World Scientific (ISBN 978-981-4618-13-7/hbk; 978-981-4618-15-1/ebook). 3-29 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Analysis and geometry of the measurable Riemannian structure on the Sierpiński gasket. (English) Zbl 1325.28001

Carfì, David (ed.) et al., Fractal geometry and dynamical systems in pure and applied mathematics I: Fractals in pure mathematics. Selected papers based on three conferences following the passing of Benoît Mandelbrot in October 2010. 1st PISRS 2011 international conference on analysis, fractal geometry, dynamical systems and economics, Messina, Italy, November 8–12, 2011, AMS special session on fractal geometry in pure and applied mathematics, in memory of Benoît Mandelbrot, Boston, MA, USA, January 2012, AMS special session on geometry and analysis on fractal spaces, Honolulu, HI, USA, March 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9147-6/pbk; 978-1-4704-1082-7/ebook). Contemporary Mathematics 600, 91-133 (2013).
PDF BibTeX XML Cite
Full Text: DOI Link

A survey on the Krein-von Neumann extension, the corresponding abstract buckling problem, and Weyl-type spectral asymptotics for perturbed Krein Laplacians in nonsmooth domains. (English) Zbl 1283.47001

Demuth, Michael (ed.) et al., Mathematical physics, spectral theory and stochastic analysis. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0590-2/hbk; 978-3-0348-0591-9/ebook). Operator Theory: Advances and Applications 232. Advances in Partial Differential Equations, 1-106 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Eigenvalue asymptotics for magnetic fields and degenerate potentials. (English) Zbl 1246.35141

Janas, Jan (ed.) et al., Spectral theory and analysis. Conference on operator theory, analysis and mathematical physics (OTAMP) 2008, Bedlewo, Poland. Berlin: Springer (ISBN 978-3-7643-9993-1/hbk; 978-94-007-0431-2/ebook). Operator Theory: Advances and Applications 214, 135-169 (2011).
MSC:  35P20 35J10 81Q05
PDF BibTeX XML Cite
Full Text: DOI HAL

Two-term spectral asymptotics for the Dirichlet Laplacian on a bounded domain. (English) Zbl 1253.47031

Exner, Pavel (ed.), Mathematical results in quantum physics. Proceedings of the QMath11 conference, Hradec Králové, Czech Republc, September 6–10, 2010. Special session in honour of Ari Laptev. With DVD-ROM. Hackensack, NJ: World Scientific (ISBN 978-981-4350-35-8/hbk; 978-981-4350-36-5/ebook). 138-147 (2011).
PDF BibTeX XML Cite
Full Text: arXiv Link

Asymptotics for walks in a Weyl chamber of type \(B\) (extended abstract). (English) Zbl 1355.05231

Drmota, Michael (ed.) et al., Proceeding of the 21st international meeting on probabilistic, combinatorial, and asymptotic methods in the analysis of algorithms (AofA’10), Vienna, Austria, June 28 – July 2, 2010. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Mathematics and Theoretical Computer Science. Proceedings, 175-188 (2010).
MSC:  05C81
PDF BibTeX XML Cite
Full Text: Link

Born-Oppenheimer-type approximations for degenerate potentials: recent results and a survey on the area. (English) Zbl 1157.35444

Janas, Jan (ed.) et al., Methods of spectral analysis in mathematical physics. Conference on operator theory, analysis and mathematical physics (OTAMP), Lund, Sweden, June 15–22, 2006. Basel: Birkhäuser (ISBN 978-3-7643-8754-9/hbk). Operator Theory: Advances and Applications 186, 403-413 (2009).
MSC:  35P20 35J10 47A10
PDF BibTeX XML Cite
Full Text: arXiv

Improved Berezin-Li-Yau inequalities with a remainder term. (English) Zbl 1168.35404

Suslina, T. (ed.) et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4738-1/hbk). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 253-263 (2008).
MSC:  35P15 35J60
PDF BibTeX XML Cite
Full Text: arXiv

The asymptotic behavior of the spectrum trace formulas for differential operators with unbounded coefficients. (English. Russian original) Zbl 1166.34333

Dokl. Math. 76, No. 2, 762-766 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 416, No. 6, 740-744 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Spectrum asymptotics for one “nonsmooth” variational problem with solvable constraint. (English. Russian original) Zbl 1260.35092

St. Petersbg. Math. J. 18, No. 5, 681-697 (2007); translation from Algebra Anal. 18, No. 5, 1-22 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Weyl asymptotic of the spectrum of the Maxwell operator with non-smooth coefficients in Lipschitz domains. (English) Zbl 1260.35096

Birman, M. S. (ed.) et al., Nonlinear equations and spectral theory. Dedicated to the memory of Olga Aleksandrovna Ladyzhenskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4209-6/hbk). Translations. Series 2. American Mathematical Society 220. Advances in the Mathematical Sciences 59, 27-44 (2007).
MSC:  35P25 35Q61
PDF BibTeX XML Cite

Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients. II: Critical case. (English) Zbl 1199.35268

Davidson, Kenneth R. (ed.) et al., Operator theory 20. Proceedings of the 20th international conference on operator theory, Timişoara, Romania, June 30–July 5, 2004. Bucharest: Theta (ISBN 978-973-85432-9-4; 973-85432-9-0). Theta Series in Advanced Mathematics 6, 261-274 (2006).
MSC:  35P20 47F05 35J99
PDF BibTeX XML Cite

Statistics of the symmetric group representations as a natural science question on asymptotics of Young diagrams. (English) Zbl 1171.20305

Kaimanovich, V. (ed.) et al., Representation theory, dynamical systems, and asymptotic combinatorics. Based on the conference, St. Petersburg, Russia, June 8–13, 2004 on the occasion of the 70th birthday of Anatoly Vershik. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-4208-0/hbk). Translations. Series 2. American Mathematical Society 217. Advances in the Mathematical Sciences 58, 1-7 (2006).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software